# SDR SWIA202163373

- Difficulty date: November 6, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL600*
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- Engine: Ge CF348C5
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL (PN CN624-2001-011, SN SB0996) HAS GOUGED LATCH DOOR COAMING AND SPIGOT CHANNEL (MARKED).   (C CHECK RO 12-31-21)   REMOVED AND INSTALLED NEW COAMING INTO L/H UPPER TRANSCOWL REF REO# 670-54-21-1207, REV A, DATED 8/27/15.APPLIED FINISH TO REPAIRED AREA AND INSTALLED NEW PLACARD S30280-1-EF REF CRJ 900 SRM 51-25-01-001-001-A01 AND REF CRJ 700 AMM 20-60-04-400-801 (CONFIG A01). SEE CONTINUE CARD FOR DETAILS. COMPLIED FULLY W/SKYWEST SKYCARD 51-900-1002.
